# SDR IPXA2017041015979

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 30,378 hours, 15,398 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Lt Hf Comms
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION ON BOTH HF SYSTEMS,  FOR ALL STATIONS.  R & R LT HF TRANSCEIVER IAW MM 23-11-03.  OPS NML
